# SDR DALA2018082005155

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 17,017 hours, 6,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WARNING LIGHT INTERMITTENTLY INOPERATIVE.  REMOVED AND REPLACED THE FORWARD ENTRY DOOR INDICATOR PROXIMITY SENSOR IAW AMM 52-71-11.  DOOR OPS CHECKED NORMAL.
